Alert archive / Utah / Flash Flood Warnings in 2025

Flash Flood Warning 39, NWS Salt Lake City, UT

October 11, 2025Garfield County, Kane County, Utah

NWS Salt Lake City, UT issued this flash flood warning at Oct 11, 2025, 5:31 PM MDT for Garfield County, Kane County, Utah. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 11, 2025, 5:31 PM MDT (23:31 UTC)
Expired
Oct 11, 2025, 8:30 PM MDT
In force
3 hr
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Garfield County, UT, Kane County, UT

The radar

The Cedar City radar (KICX), 151 km from the middle of the area, began a volume at 23:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 11.5 hours before the alert went out and 257 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2025-10-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2025-10-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 152 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
736 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
152 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

876 
WGUS55 KSLC 112331
FFWSLC
UTC017-025-120230-
/O.NEW.KSLC.FF.W.0039.251011T2331Z-251012T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Salt Lake City UT
531 PM MDT Sat Oct 11 2025

The National Weather Service in Salt Lake City has issued a

* Flash Flood Warning for...
  Garfield County in southern Utah...
  Northeastern Kane County in southern Utah...

* Until 830 PM MDT.

* At 531 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across slot canyons and washes adjacent to southern 
  portions of the Hole in the Rock road including...Hurricane Wash, 
  Coyote Gulch, Peekaboo, Spooky, Brimstone, Scorpion East, and 
  other slot canyons in this vicinity. Additional rainfall amounts 
  of 0.5 to 1 inch are possible in the warned area. Flash flooding 
  is ongoing or expected to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of normally dry
           washes, slot canyons, and backcountry roads.

* Some locations that will experience flash flooding include...
  Lower Hole in the Rock Road, Coyote Gulch, and adjacent slot 
  canyons

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Remain alert for flooding even in locations not receiving rain. Dry 
washes, streams, and rivers can become raging killer currents in a 
matter of minutes, even from distant rainfall.

Flooding is occurring or is imminent. It is important to know where 
you are relative to streams, rivers, or creeks which can become 
killers in heavy rains. Campers and hikers should avoid streams or 
creeks.

&&

LAT...LON 3754 11117 3749 11112 3749 11099 3741 11097
      3739 11119 3745 11127 3751 11126 3754 11122

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

GM
2 follow-up statements
789 
WGUS75 KSLC 120115
FFSSLC

Flash Flood Statement
National Weather Service Salt Lake City UT
715 PM MDT Sat Oct 11 2025

UTC017-120125-
/O.CAN.KSLC.FF.W.0039.000000T0000Z-251012T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Garfield UT-
715 PM MDT Sat Oct 11 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM MDT THIS 
EVENING FOR NORTHEASTERN KANE COUNTY...

&&

LAT...LON 3754 11117 3749 11112 3749 11099 3741 11097
      3739 11119 3745 11127 3751 11126 3754 11122

$$

UTC025-120230-
/O.CON.KSLC.FF.W.0039.000000T0000Z-251012T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kane UT-
715 PM MDT Sat Oct 11 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM MDT THIS 
EVENING FOR NORTHEASTERN KANE COUNTY...

At 715 PM MDT, Doppler radar estimates of between 0.50 to 0.75 
inches of rain fell within 15 to 20 minutes from an earlier 
thunderstorm across slot canyons and washes adjacent to southern 
portions of the Hole in the Rock road including...Hurricane Wash, 
Coyote Gulch, Peekaboo, Spooky, Brimstone, Scorpion East, and other 
slot canyons in this vicinity. Flash flooding is ongoing or expected 
to begin shortly.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of normally dry washes,
         slot canyons, and backcountry roads.

Some locations that will experience flash flooding include...
  Lower Hole in the Rock Road, Coyote Gulch, and adjacent slot 
  canyons

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Remain alert for flooding even in locations not receiving rain. Dry 
washes, streams, and rivers can become raging killer currents in a 
matter of minutes, even from distant rainfall.

Flooding is occurring or is imminent. It is important to know where 
you are relative to streams, rivers, or creeks which can become 
killers in heavy rains. Campers and hikers should avoid streams or 
creeks.

&&

LAT...LON 3754 11117 3749 11112 3749 11099 3741 11097
      3739 11119 3745 11127 3751 11126 3754 11122

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

GM
468 
WGUS75 KSLC 120227
FFSSLC

Flash Flood Statement
National Weather Service Salt Lake City UT
827 PM MDT Sat Oct 11 2025

UTC025-120237-
/O.EXP.KSLC.FF.W.0039.000000T0000Z-251012T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kane UT-
827 PM MDT Sat Oct 11 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 830 PM MDT THIS EVENING FOR 
NORTHEASTERN KANE COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 1200 AM MDT for portions of 
central, northern, southern, and southwest Utah.

&&

LAT...LON 3754 11117 3749 11112 3749 11099 3741 11097
      3739 11119 3745 11127 3751 11126 3754 11122

$$

GM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood warning went out at Oct 11, 4:04 PM MDT, 1 hour 27 minutes earlier.

Area forecast discussion, Oct 11, 4:04 PM MDT, 1 hour 27 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
404 PM MDT Sat Oct 11 2025

.SYNOPSIS...A strong cold front crosses the area through the
remainder of the day, bringing isolated strong thunderstorms and
moderate to heavy rainfall. Cooler and drier condition can be
expected for Sunday before temperatures trend warmer through the
early part of next week. The next storm system will impact the
area during the middle part of the week, with cooler temperatures
prevailing into the weekend.

&&

.DISCUSSION...Current satellite imagery shows a deep, cold trough
encroaching the CWA as the primary axis marches eastward through
central Nevada (as of 1530MDT). A notable area of convection
stretches along a line from southwest Tooele County northeastward
through northeastern Box Elder County this afternoon, primarily
tied to the cold frontal boundary associated with this trough.
Isolated showers and thunderstorms are noted ahead of this line
across northern Utah, with general airmass thunderstorms also
noted across a portion of southern Utah as anomalous moisture
remains in place. This cold frontal boundary, and associated
showers and thunderstorms, are expected to continue moving south
and east through the remainder of the afternoon and evening hours,
arriving on the Wasatch Front between 4-6PM. Scattered strong
wind gusts in excess of 40 mph are expected as this cold front
progresses, mainly under stronger thunderstorms. Behind the cold
frontal boundary, temperatures are expected to drop by upwards of
15-20 degrees in a matter of a couple of hours. This boundary will
continue its track through the remainder of Utah and southwest
Wyoming through the overnight hours, introducing a colder airmass
area-wide by around 6AM Sunday.

In the wake of this cold front, below average temperatures are
expected across the region on Sunday alongside overall drier
conditions as moisture lacks in the colder airmass. Daytime high
temperatures will range from about 5 to 10 degrees below
climatological averages for this time of year.

Through the remainder of the upcoming week, active weather is set
to continue as a mean trough will remain in place over the U.S.
West Coast. Through at least Tuesday, increasingly breezy
southwesterly winds are expected across Utah and southwest
Wyoming, though probability of meeting wind advisory (45 mph for
3+ hours) is relatively low (20-25%). Within this breezy southwest
flow, moisture is anticipated to increase in the lower levels
across the eastern half of Utah, bringing increasing chances for
showers and an isolated thunderstorm through the day. That said, a
deep atmospheric moisture profile does not appear likely at this
time, indicating that the overall threat for flash flooding will
be low... but not negligible.

Tuesday forward there is generally high confidence that the
aforementioned trough set up on the U.S. West Coast will progress
inland, shifting over Utah and southwest Wyoming. Current model
output indicates the highest likelihood of seeing scattered to
widespread precipitation will be across the northern half of the
forecast area. The overall areal extent of the next shot of
moisture will be dependent on how deep the trough becomes. Current
ensemble guidance shows only about a 30-40% chance that the trough
deepens enough to bring a shot of precipitation south of about
Nephi, with similar probabilities extending as far as Brian Head
for the mountainous terrain. Nonetheless, a cold airmass will
accompany the trough and bring another cooldown throughout the
forecast area. Cooler temperatures are expected to prevail through
the remainder of the week in the wake of this trough, with drier
conditions prevailing for much of Utah and southwest Wyoming.

&&

.AVIATION...KSLC...Gusty southerly winds precede a cold front
passage this afternoon, in addition to some isolated showers that
have a 30% chance to impact the terminal. Winds will transition
northwesterly behind the frontal boundary, with gusts 30-35 kts. A
band of heavy rain with embedded thunderstorms is also expected to
accompany the front, resulting in MVFR to brief IFR conditions due
to reductions in CIGS/VIS through around 02z. Expect winds and
precipitation to gradually wane after 02z through the remainder of
the TAF period.

.REST OF UTAH AND SOUTHWEST WYOMING...Scattered thunderstorms will
continue to develop this afternoon and push east this evening.
Expect a line of rain and thunderstorms to develop along a cold
front around 23-01Z this afternoon extending from northern terminals
down to southern terminals. This line of rain and storms will
push east of all terminals by 05-06Z, lingering the longest at
KCDC and KSGU. As these rain showers and storms impact terminals
this afternoon and evening MVFR CIGS and down to IFR VIS is
possible at times. Strong to severe storms remain possible as
well. Conditions should slowly improve behind the cold front
overnight.

Ahead of the cold front wind will be breezy from the southwest,
especially at KCDC and KSGU. Behind the front wind will become
northwesterly this evening, but will quickly become light overnight
after 06Z.

&&

.FIRE WEATHER...The current cold storm system moving through Utah will
bring high chances for wetting rains across the northern half of
the area through the remainder of the evening and overnight hours
while the southern half of the area will see more isolated chances
for wetting rain. In addition, a strong cold front will traverse
the state through the next 6-10 hours, bringing a wind shift from
southwest to northwest. In the wake of the storm system, much
cooler temperatures will be seen area-wide alongside drier
afternoon conditions.

By Monday, another storm system will begin to develop along the
U.S. West Coast which will help to bring an increase in
southwesterly winds through at least Tuesday. Moisture streaming
up from the south will also kick off another round of showers and
isolated thunderstorms across the eastern half of Utah on Monday
and a portion of Tuesday. As the area of low pressure shifts
inland, we'll see another shot of widespread precipitation,
primarily across the northern half of Utah, from Wednesday into
Thursday. Another shot of cold air will also accompany the
precipitation, bringing potential for high elevation snowfall.
Cooler temperatures remain in place through the remainder of the
week and into the weekend, though the airmass will gradually dry
in the wake of another cold front.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...Flood Watch until midnight MDT tonight for UTZ113-114-117-
     120>131.

WY...None.
&&

PUBLIC...Webber
AVIATION...Whitlam
FIRE WEATHER...Webber

For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity

In the hours before

Special weather statement, Oct 11, 1:51 PM MDT, 3 hours 40 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
151 PM MDT Sat Oct 11 2025

UTZ101-112030-
Great Salt Lake Desert and Mountains UT-
151 PM MDT Sat Oct 11 2025

...Strong thunderstorms will impact portions of south central Box
Elder and north central Tooele Counties through 230 PM MDT
...

At 151 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles west of Utah Test and Training Range
North to 7 miles northwest of Knolls. Movement was northeast at 30
mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Utah Test and Training Range North.

This includes Interstate 80 in Utah between mile markers 27 and 38.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4132 11319 4079 11309 4067 11352 4112 11361
TIME...MOT...LOC 1951Z 237DEG 26KT 4110 11348 4078 11340

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

JAC
Special weather statement, Oct 11, 2:24 PM MDT, 3 hours 7 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
224 PM MDT Sat Oct 11 2025

UTZ128-112100-
South Central Utah UT-
224 PM MDT Sat Oct 11 2025

...A strong thunderstorm will impact portions of southwestern Kane
County through 300 PM MDT
...

At 224 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles northwest of Kanab, moving northeast at 25 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Orderville, Coral Pink Sand Dunes, and Mt Carmel.

This includes US Route 89 between mile markers 69 and 86.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3701 11277 3711 11289 3732 11268 3714 11247
TIME...MOT...LOC 2024Z 232DEG 22KT 3711 11276

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<40 MPH

JAC
Special weather statement, Oct 11, 2:57 PM MDT, 2 hours 34 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
257 PM MDT Sat Oct 11 2025

UTZ128-112130-
South Central Utah UT-
257 PM MDT Sat Oct 11 2025

...A strong thunderstorm will impact portions of southwestern Kane
County through 330 PM MDT
...

At 257 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Kanab, moving northeast at 25 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Kanab and Coral Pink Sand Dunes.

This includes US Route 89 between mile markers 59 and 76.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3700 11282 3723 11259 3700 11241
TIME...MOT...LOC 2057Z 242DEG 22KT 3703 11268

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<40 MPH

JAC
Special weather statement, Oct 11, 3:40 PM MDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
340 PM MDT Sat Oct 11 2025

UTZ128-112215-
South Central Utah UT-
340 PM MDT Sat Oct 11 2025

...A strong thunderstorm will impact portions of central Kane County
through 415 PM MDT
...

At 340 PM MDT, Doppler radar was tracking a strong thunderstorm 17
miles south of Bryce Canyon National Park, or 29 miles northeast of
Kanab, moving northeast at 40 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Kodachrome Basin State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3717 11219 3733 11234 3754 11202 3734 11173
TIME...MOT...LOC 2140Z 235DEG 35KT 3733 11214

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<40 MPH

JAC
Special weather statement, Oct 11, 5:01 PM MDT, 30 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
501 PM MDT Sat Oct 11 2025

UTZ104-108-110-112330-
Wasatch Back UT-Northern Wasatch Front UT-Wasatch Mountains I-
80 North UT-
501 PM MDT Sat Oct 11 2025

...A strong thunderstorm will impact portions of eastern Weber,
southeastern Cache, southwestern Rich, northeastern Davis and
northern Morgan Counties through 530 PM MDT
...

At 500 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Weber State University, or 9 miles east of Ogden,
moving northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ogden, Layton, South Ogden, Washington Terrace, South Weber, Uintah,
Weber State University, Huntsville, Nordic Valley, Mountain Green,
Eden, Powder Mountain, Peterson, Causey Reservoir, Pineview
Reservoir, Snowbasin, and Liberty.

This includes Interstate 84 between mile markers 87 and 98.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4106 11187 4119 11198 4155 11160 4125 11123
TIME...MOT...LOC 2300Z 233DEG 45KT 4119 11180

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

JAC
Special weather statement, Oct 11, 5:10 PM MDT, 21 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
510 PM MDT Sat Oct 11 2025

UTZ101-103-104-108-110-120000-
Wasatch Back UT-Eastern Box Elder County UT-
Northern Wasatch Front UT-Wasatch Mountains I-80 North UT-
Great Salt Lake Desert and Mountains UT-
510 PM MDT Sat Oct 11 2025

...Strong thunderstorms will impact portions of Weber, southwestern
Cache, northeastern Box Elder, north central Davis and west central
Morgan Counties through 600 PM MDT
...

At 509 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles southwest of Howell to 7 miles
southwest of Hooper. Movement was northeast at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Ogden, Brigham City, Tremonton, Hill Air Force Base, Roy, Clearfield,
Syracuse, Clinton, North Ogden, South Ogden, Washington Terrace,
Riverdale, Hooper, South Weber, Perry, Wellsville, Willard,
Marriott-Slaterville, Uintah, and Bear River City.

This includes the following highways...
 Interstate 15 between mile markers 334 and 391.
 Interstate 84 between mile markers 25 and 88.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4196 11224 4125 11165 4101 11219 4167 11269
TIME...MOT...LOC 2309Z 231DEG 33KT 4162 11263 4109 11222

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

JAC

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 10, 6:15 PM MDTSevere Thunderstorm WarningSLCWashington30 min
Oct 10, 6:34 PM MDTAreal Flood AdvisorySLCWashington116 min
Oct 10, 6:41 PM MDTSevere Thunderstorm WarningSLCWashington49 min
Oct 10, 7:12 PM MDTFlash Flood Warning Considerable damage threatSLCWashington5 hr
Oct 10, 7:40 PM MDTSpecial Weather StatementSLCWashington35 min
Oct 10, 7:49 PM MDTSpecial Weather StatementSLC26 min
Oct 10, 7:58 PM MDTAreal Flood AdvisorySLCWashington62 min
Oct 10, 8:57 PM MDTAreal Flood AdvisorySLCWashington3 hr
Oct 10, 9:50 PM MDTFlash Flood Warning Considerable damage threatSLCKane, Washington3 hr
Oct 10, 10:11 PM MDTAreal Flood AdvisorySLCWashington119 min
Oct 10, 10:47 PM MDTAreal Flood AdvisorySLCIron, Washington5 hr
Oct 10, 11:01 PM MDTFlash Flood Warning Considerable damage threatSLCIron3 hr
Oct 11, 1:51 PM MDTSpecial Weather StatementSLC39 min
Oct 11, 2:24 PM MDTSpecial Weather StatementSLC36 min
Oct 11, 2:57 PM MDTSpecial Weather StatementSLC33 min
Oct 11, 3:40 PM MDTSpecial Weather StatementSLCKane35 min
Oct 11, 4:14 PM MDTSevere Thunderstorm WarningSLCKane31 min
Oct 11, 4:20 PM MDTHigh Wind WarningSLCBox Elder, Salt Lake, Tooele, Utah6 hr
Oct 11, 4:43 PM MDTSevere Thunderstorm WarningSLCKane32 min
Oct 11, 5:01 PM MDTSpecial Weather StatementSLCWeber29 min
Oct 11, 5:10 PM MDTSpecial Weather StatementSLCDavis, Weber50 min
Oct 11, 5:13 PM MDTSevere Thunderstorm Warning Considerable damage threatSLCGarfield, Kane, San Juan62 min
Oct 11, 5:59 PM MDTSpecial Weather StatementSLCSalt Lake46 min

Nearby

Flash Flood Warnings in Utah, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.